# SDR USAASB00260

- Difficulty date: September 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Unit
- Part number: 225047
- Condition: Failed
- Location: Pax Oxygen
- Part time: 58,889 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLL - FLT 2995 - EN ROUTE FROM LGA-FLL, AT FL310, THE PASSENGERS OXYGEN DROPPED TO ZERO PSI.  CREW ACCOMPLISHED PROCEDURES AND DESCENDED TO FL100.  BEFORE LANDING, THE PASSENGER OXYGEN PRESSURE RETURNED TO NORMAL.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER OXYGEN ELECTRO PNEUMATIC CONTINUOUS FLOW CONTROL UNIT PER MM 35-21-21.  LEAK CHECK AND OPS CHECK GOOD.  (M)
